# SDR AALA202111293868

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 17,495 hours, 6,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240004
- Part serial: 2190
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMPER ACTUATOR AT DOOR 841 FAILED OPERATIONAL CHECK. REPLACED DAMPER ACTUATOR WITH SERVICEABLE UNIT IAW AMM 52-11-14-400-001-B, OPS CHECK GOOD.
